Designs, Codes and Cryptography

, Volume 46, Issue 1, pp 57–65

Reducing the calculation of the linear complexity of u2v-periodic binary sequences to Games–Chan algorithm

Article

DOI: 10.1007/s10623-007-9134-x

Cite this article as:
Meidl, W. Des. Codes Cryptogr. (2008) 46: 57. doi:10.1007/s10623-007-9134-x

Abstract

We show that the linear complexity of a u2v-periodic binary sequence, u odd, can easily be calculated from the linear complexities of certain 2v-periodic binary sequences. Since the linear complexity of a 2v-periodic binary sequence can efficiently be calculated with the Games-Chan algorithm, this leads to attractive procedures for the determination of the linear complexity of a u2v-periodic binary sequence. Realizations are presented for u  =  3, 5, 7, 15.

Keywords

Linear complexity Games-Chan algorithm Binary sequences Stream cipher 

AMS Classifications

94A55 94A60 11B50 

Copyright information

© Springer Science+Business Media, LLC 2007

Authors and Affiliations

  1. 1.MDBFSabancı UniversityIstanbulTurkey

Personalised recommendations